# SDR USAA20090630BB105

- Difficulty date: June 29, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - F/A REPORTS R4 SLIDE WILL NOT ARM.  FOUND GIRT BAR JAMMED.  CLEARED OBSTRUCTION FROM GIRT, CYCLED DOORS AND SLIDE ARMS & DISARMS NORMALLY.
